The Lattice of Modal Logics: An Algebraic Investigation

Journal of Symbolic Logic 49 (4):1419-1420 (1984)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

original Blok, W. J. (1980) "The lattice of modal logics: An algebraic investigation". Journal of Symbolic Logic 45(2):221-236

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,218

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2017-02-21

Downloads
12 (#1,447,370)

6 months
4 (#981,544)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Modal incompleteness revisited.Tadeusz Litak - 2004 - Studia Logica 76 (3):329 - 342.
Some descending chains of incomplete modal logics.Ming Xu - 1991 - Journal of Philosophical Logic 20 (3):265 - 283.

Add more citations

References found in this work

No references found.

Add more references